# SDR A6WA201040020

- Difficulty date: November 30, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 17,042 hours, 15,746 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ANGLE AT CROSSBEAM FS 280.00, LBL 14, WL 71, IS CRACKED.  AFT ANGLE AT CROSSBEAM FS 280, LBL 5-14, WL 71, REPAIRED IAW REO 601R-53-11-138 NC.
